# SDR SWIA201641918

- Difficulty date: January 31, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 25,034 hours, 15,444 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 333 BETWEEN STRINGERA 26R - 26L HAS CORROSION AROUND FASTENERS.  PERFORMED FRAME SECTOR REPAIR IAW REO.  PRESSURIZATION LEAK CHECKED GOOD.
